Alert archive / Tennessee / Flash Flood Warnings in 2015

Flash Flood Warning 11, NWS Nashville, TN

July 3, 20154 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at Jul 3, 2015, 7:07 AM CDT for 4 counties in Tennessee. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2015, 7:07 AM CDT (12:07 UTC)
Expired
Jul 3, 2015, 10:00 AM CDT
In force
3 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Clay County, TN, Jackson County, TN, Macon County, TN, Overton County, TN

The radar

The Nashville radar (KOHX), 80 km from the middle of the area, began a volume at 12:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 8:18 AM CDTFLASH FLOODLafayette, TNTWO RESIDENTS BEING RESCUED FROM HOMES DUE TO RISING WATER. WATER RESCUES ALSO OCCURRING.
Jul 3, 8:28 AM CDTFLOODCelina, TNSEVERAL ROADS COVERED WITH WATER.
Jul 3, 9:00 AM CDTFLASH FLOOD5 Ene Westmoreland, TNMULTIPLE IMAGES OF WATER COVERING WESTFORK CREEK ROAD. IMAGES ALSO SHOW DAMAGE TO THE ROAD AND GUARDRAILS. TIME IS UNKNOWN.
Jul 3, 9:00 AM CDTFLASH FLOOD6 Nw Lafayette, TNIMAGES OF WATER FLOWING ACROSS LONG CREEK ROAD. TIME IS UNKNOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 71 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 0.1 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 492 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
492 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
689 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

008 
WGUS54 KOHX 031207
FFWOHX
TNC027-087-111-133-031500-
/O.NEW.KOHX.FF.W.0011.150703T1207Z-150703T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
707 AM CDT FRI JUL 3 2015

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MACON COUNTY IN MIDDLE TENNESSEE...
  CLAY COUNTY IN MIDDLE TENNESSEE...
  NORTHERN JACKSON COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN OVERTON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1000 AM CDT
    
* AT 706 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATES 1 TO 2 
  INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN 
  SHORTLY.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. NEVER 
DRIVE INTO FLOODED ROADWAYS. TURN AROUND...DON'T DROWN.

&&

LAT...LON 3661 8551 3662 8530 3641 8531 3641 8576
      3645 8616 3652 8621 3664 8618

$$

JACKSON
1 follow-up statement
508 
WGUS74 KOHX 031405
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
905 AM CDT FRI JUL 3 2015

TNC027-087-111-133-031500-
/O.CON.KOHX.FF.W.0011.000000T0000Z-150703T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MACON TN-CLAY TN-JACKSON TN-OVERTON TN-
905 AM CDT FRI JUL 3 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
MACON...CLAY...NORTHERN JACKSON AND NORTHWESTERN OVERTON COUNTIES...

AT 818 AM CDT...LAFAYETTE FIRE DEPARTMENT REPORTED RESIDENTS BEING 
RESCUED BY RISING WATERS IN HOMES...VEHICLE RESCUES...AND MULTIPLE 
ROAD CLOSURES. FLASH FLOODING IS ALREADY OCCURRING.

THE RAIN WILL TAPER OFF ACROSS THE WARNING AREA IN THE NEXT 
HOUR...BUT IT WILL TAKE SOME TIME FOR THE WATERS TO RECEDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3661 8551 3662 8530 3641 8531 3641 8576
      3645 8616 3652 8621 3664 8618

$$

JACKSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 2:52 AM CDT, 4 hours 15 minutes earlier.

Area forecast discussion, Jul 3, 2:52 AM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
252 AM CDT FRI JUL 3 2015

.DISCUSSION...
WILL KEEP FLASH FLOOD WATCH GOING EASTERN HALF OF MIDDLE TENNESSEE
AND PLATEAU AS MORE RAIN...SOME HEAVY...IS IN THE FORECAST TODAY
INTO SATURDAY.

VERY LITTLE CHANGE IN SYNOPTIC PATTERN NEXT 24 TO 48 HOURS AS
UPPER TROUGH OVER EASTERN U.S. WITH A SERIES OF EMBEDDED SHORT
WAVES ON WESTERN SIDE WILL DROP DOWN IN NORTHWEST FLOW ALOFT OVER
THE NEXT 36 HOURS AND MOVE ACROSS THE TOP OF QUASI-STATIONARY
SURFACE FRONTAL BOUNDARY DRAPED FROM JUST SOUTH OF THE OHIO RIVER
BACK ALONG THE MISSOURI/ARKANSAS BORDER. TROPOSPHERE SOUTH OF
SURFACE BOUNDARY JUICED UP WITH HIGH PRECIPITABLE WATER. THIS
INTERACTION WILL KEEP CONVECTION ONGOING FROM ARKANSAS THROUGH
WESTERN TENNESSEE AND ACROSS MIDDLE TENNESSEE TODAY...TONIGHT AND
SATURDAY. HIGHER QPF'S WILL BE ACROSS AREAS SOUTH OF SURFACE BOUNDARY
WHERE THE BETTER MOISTURE AND INSTABILITY RESIDES AND A MORE
FAVORABLE LOW LEVEL JET WILL EXIST. LASTEST RUC MODEL SHOWING
STRONGER LOW LEVEL WINDS SOUTH OF SURFACE BOUNDARY FEEDING FROM
ARKANSAS INTO MIDDLE TENNESSEE...WITH GOOD MOISTURE TRANSPORT OF
HIGHER DEWPOINTS INTO MY CWA. PLENTY OF CLOUD COVER WILL LIMIT
HEATING TODAY AND SATURDAY.

SUNDAY THROUGH FRIDAY OF NEXT WEEK LOOKS LIKE A CHANCE FOR SHOWERS
AND TSTORMS EACH PERIOD WHILE A WEAKER NORTHWEST FLOW EXIST.
AFTERNOON HIGHS TUESDAY THROUGH FRIDAY OF NEXT WEEK WILL BE IN
THE UPPER 80S...WHICH IS MORE SEASONAL FOR THIS TIME OF THE YEAR.

.CLIMATE...CALENDAR DAY RAINFALL AT CROSSVILLE FOR JULY 2ND TOTALED
4.81 INCHES WHICH SET A NEW RECORD FOR THE DATE...PREVIOUS RECORD
WAS 1.58 INCHES IN 1992.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      80  67  81  66 /  70  50  50  50
CLARKSVILLE    79  65  80  65 /  70  50  50  30
CROSSVILLE     76  63  75  63 /  70  70  60  50
COLUMBIA       80  66  79  65 /  70  60  60  50
LAWRENCEBURG   79  67  79  65 /  70  60  60  40
WAVERLY        79  66  79  66 /  70  50  50  40

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR TNZ007>011-
027>034-062>066-075-077>080.

&&

BOYD
01
Hazardous weather outlook, Jul 2, 11:35 PM CDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1135 PM CDT THU JUL 2 2015

TNZ007>011-027>034-062>066-075-077>080-031030-
ROBERTSON-SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-RUTHERFORD-CANNON-DE KALB-
WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-
1135 PM CDT THU JUL 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TONIGHT
A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF EASTERN AND CENTRAL
MIDDLE TENNESSEE. SCATTERED THUNDERSTORMS WITH HEAVY RAINS WILL
PRODUCE THE POSSIBILITY FOR FLASH FLOODING. A FEW THUNDERSTORMS
MAY ALSO PRODUCE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THE FLASH FLOOD WATCH CONTINUES THROUGH SATURDAY EVENING FOR MUCH
OF EASTERN AND CENTRAL MIDDLE TENNESSEE. SCATTERED TO NUMEROUS
THUNDERSTORMS WITH HEAVY RAINS WILL PRODUCE THE POSSIBILITY FOR
FLASH FLOODING ON FRIDAY AND SATURDAY. A FEW THUNDERSTORMS MAY
ALSO PRODUCE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT
SEVERE WEATHER AND FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE.

TNZ005-006-023>026-056>061-093>095-031030-
STEWART-MONTGOMERY-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-PERRY-
HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-WAYNE-LAWRENCE-GILES-
1135 PM CDT THU JUL 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TONIGHT
SCATTERED THUNDERSTORMS WITH HEAVY RAINS WILL PRODUCE THE
POSSIBILITY FOR PONDING AND LOCALIZED FLOODING. A FEW THUNDERSTORMS
MAY ALSO PRODUCE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
SCATTERED TO NUMEROUS THUNDERSTORMS WITH HEAVY RAINS WILL PRODUCE
THE POSSIBILITY FOR PONDING AND LOCALIZED FLOODING FRIDAY AND SATURDAY.
A FEW THUNDERSTORMS MAY ALSO PRODUCE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO
REPORT SEVERE WEATHER AND FLASH FLOODING TO THE NATIONAL WEATHER
SERVICE FORECAST OFFICE.

19

In the hours before

Local storm report, Jul 3, 3:35 AM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
335 AM CDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLASH FLOOD      6 SE MONTEREY           36.07N  85.17W
07/02/2015                   CUMBERLAND         TN   EMERGENCY MNGR

            *** 1 FATAL *** FLASH FLOODING ALONG GEORGE BRANCH DR.
            ROAD PARTIALLY WASHED AWAY...CAUSED A CAR WRECK AND ONE
            FATALITY.

&&

EVENT NUMBER OHX1500631

AL
Special weather statement, Jul 3, 3:52 AM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
352 AM CDT FRI JUL 3 2015

TNZ005-006-023>026-056>061-093>095-032300-
STEWART-MONTGOMERY-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-PERRY-
HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...WAYNESBORO...
LAWRENCEBURG...PULASKI
352 AM CDT FRI JUL 3 2015

..HEAVY RAINFALL EXPECTED OVER WESTERN MIDDLE TENNESSEE THROUGH
SATURDAY...

A SERIES OF WEATHER DISTURBANCES ARE FORECAST TO MOVE ACROSS THE
REGION WITH THE POTENTIAL FOR AN ADDITIONAL 1 TO 2 INCHES OF
RAINFALL THROUGH SATURDAY. WITH HIGH ATMOSPHERIC MOISTURE
CONTENT...THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY
RAINFALL THAT COULD QUICKLY FILL CREEKS AND STREAMS ALONG WITH
POOLING OF WATER IN LOW LYING AREAS. MOTORISTS ARE URGED TO DRIVE
WITH CAUTION WHERE WATER COVERS THE ROAD.

SINCE GROUNDS OVER MUCH OF WESTERN MIDDLE TENNESSEE ARE ALREADY VERY
MOIST...YOU CAN EXPECT THE POTENTIAL FOR LOCALIZED FLOODING AND
PONDING OF WATER TO INCREASE WITH THE PASSAGE OF EACH THUNDERSTORM.

BOYD
01
Local storm report, Jul 3, 4:20 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
420 AM CDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     TSTM WND DMG     ASHLAND CITY            36.28N  87.06W
07/02/2015                   CHEATHAM           TN   BROADCAST MEDIA

            WKRN-TV REPORTED SEVERAL TREES BLOWN DOWN ACROSS
            ASHLAND CITY. A TREE FELL ON TOP OF A CAR AT 119 W
            MCQUARRY ST. OTHER TREES WERE BLOWN DOWN ON FAIRGROUNDS
            ROAD AND BELL STREET.

0600 AM     TSTM WND DMG     1 WSW BERRY HILL        36.11N  86.79W
07/02/2015                   DAVIDSON           TN   BROADCAST MEDIA

            WSMV-TV REPORTED A TREE BLOWN DOWN ON WOODMONT BLVD AT
            GRANNY WHITE PIKE

0519 PM     TORNADO          2 W GREEN HILL          36.23N  86.61W
07/02/2015                   DAVIDSON           TN   NWS EMPLOYEE

            TREES DOWN AND MINOR ROOF DAMAGE IN BRANDYWINE FARMS
            AND BRANDYWINE POINTE SUBDIVISIONS. DAMAGE APPEARS TO BE
            TORNADIC. EVENT TIME ESTIMATED USING RADAR.

0530 PM     TSTM WND DMG     OLD HICKORY             36.26N  86.65W
07/02/2015                   DAVIDSON           TN   EMERGENCY MNGR

            SHINGLES BLOWN FROM A HOUSE AND TWO TREES BLOWN DOWN AT
            4600 BLOCK OF BROWNLEAF DRIVE.

0725 PM     TSTM WND DMG     3 SSW LEBANON           36.17N  86.34W
07/02/2015                   WILSON             TN   EMERGENCY MNGR

            TREES DOWN. POSSIBLE TORNADO DAMAGE.

0728 PM     TSTM WND DMG     4 S LEBANON             36.15N  86.32W
07/02/2015                   WILSON             TN   NWS EMPLOYEE

            PLANKS FROM FENCE AT SPEEDWAY GAS STATION... ON HIGHWAY
            231 JUST SOUTH OF I-40... BLOWN INTO PARKING LOT AND
            ONTO HARTMANN DRIVE. TREE LIMBS ALSO BLOWN DOWN ALONG
            HARTMANN DRIVE.

0735 PM     TSTM WND DMG     1 E LEBANON             36.21N  86.30W
07/02/2015                   WILSON             TN   EMERGENCY MNGR

            TREES DOWN AND TIN ROLLED UP ON ROOF OF PORTABLE
            MEDICAL UNIT AT FAIRGROUNDS. POSSIBLE TORNADO DAMAGE.

0736 PM     TSTM WND DMG     2 E LEBANON             36.21N  86.30W
07/02/2015                   WILSON             TN   EMERGENCY MNGR

            TREES AND POWERLINES DOWN NEAR BLUEBIRD ROAD AND OLD
            BLUEBIRD ROAD. TREE ON CAR. POSSIBLE TORNADO DAMAGE.

0737 PM     TSTM WND DMG     2 ESE LEBANON           36.20N  86.29W
07/02/2015                   WILSON             TN   TRAINED SPOTTER

            POWER LINES DOWN ON PEYTON ROAD JUST EAST OF LEBANON.
            SMALL SHED BLOWN INTO ROADWAY. POSSIBLE TORNADO DAMAGE.

0830 PM     FLASH FLOOD      CELINA                  36.55N  85.50W
07/02/2015                   CLAY               TN   EMERGENCY MNGR

            SEVERAL ROADS AROUND CELINA FLOODED AND CLOSED. FLASH
            FLOODING BEING REPORTED IN ARCOTT AREA AS WELL.

0830 PM     FLASH FLOOD      3 W CELINA              36.55N  85.56W
07/02/2015                   CLAY               TN   911 CALL CENTER

            TRAILER SWEPT OFF FOUNDATION AND MOVED DOWNSTREAM IN
            THE CREEK. THE TRAILER WAS EMPTY AT THE TIME OF THE
            EVENT.

0900 PM     FLASH FLOOD      COOKEVILLE              36.16N  85.51W
07/02/2015                   PUTNAM             TN   EMERGENCY MNGR

            WATER OVER THE ROAD ON NEAL STREET. JEFFERSON AVE AND
            VETERANS DR HAS BEEN CLOSED DUE TO HIGH WATER.

0910 PM     FLASH FLOOD      7 N GAINESBORO          36.46N  85.65W
07/02/2015                   JACKSON            TN   911 CALL CENTER

            FLOODING IN THE PINE LICK AND KEELING BRANCH HWY AREA.
            WATER RESCUE ON GOING IN THE BRIMSTONE AREA.

0942 PM     FLASH FLOOD      4 WSW COOKEVILLE        36.13N  85.57W
07/02/2015                   PUTNAM             TN   EMERGENCY MNGR

            WATER RISING INTO HOME AT MEADOW WOOD DR AND BURGESS
            FALLS RD.

1000 PM     FLASH FLOOD      6 SE MONTEREY           36.07N  85.17W
07/02/2015                   CUMBERLAND         TN   EMERGENCY MNGR

            *** 1 FATAL *** FLASH FLOODING ALONG GEORGE BRANCH DR.
            ROAD PARTIALLY WASHED AWAY...CAUSED A CAR WRECK AND ONE
            FATALITY.

1015 PM     HEAVY RAIN       2 NE BAXTER             36.17N  85.61W
07/02/2015  U0.00 INCH       PUTNAM             TN   EMERGENCY MNGR

            HOUSE DAMAGE ON FALCON PT IN PROSPERITY POINT
            SUBDIVISION DUE TO FRONT PORCH COLLAPSING INTO A
            SINKHOLE.

1045 PM     FLASH FLOOD      SPARTA                  35.93N  85.47W
07/02/2015                   WHITE              TN   TRAINED SPOTTER

            MULTIPLE ROADS ARE IMPASSABLE DUE TO HIGH WATER NORTH
            AND EAST OF SPARTA.

1100 PM     FLASH FLOOD      9 N SPARTA              36.06N  85.47W
07/02/2015                   WHITE              TN   911 CALL CENTER

            WATER RESCUE WAS PERFORMED FOR PEOPLE STRANDED IN A
            VEHICLE IN HIGH WATER AT CHERRY CREEK RD AND DYER COVE
            RD.

&&

EVENT NUMBER OHX1500614 OHX1500615 OHX1500629 OHX1500616 OHX1500617
OHX1500619 OHX1500622 OHX1500621 OHX1500618 OHX1500620 OHX1500626
OHX1500623 OHX1500624 OHX1500625 OHX1500631 OHX1500627 OHX1500628
OHX1500630

AL

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:10 PM CDTSpecial Weather StatementOHXWilson35 min
Jul 2, 7:18 PM CDTTornado WarningOHXWilson27 min
Jul 2, 7:28 PM CDTFlash Flood WarningOHXClay, Jackson, Overton2 hr
Jul 2, 7:45 PM CDTTornado WarningOHXWilson30 min
Jul 2, 7:56 PM CDTSpecial Weather StatementOHXSmith34 min
Jul 2, 8:08 PM CDTTornado Warning Tornado observedOHXSmith, Wilson22 min
Jul 2, 8:19 PM CDTSpecial Weather StatementOHXPutnam41 min
Jul 2, 8:36 PM CDTSpecial Weather StatementOHXOverton24 min
Jul 2, 9:06 PM CDTFlash Flood WarningOHXJackson, Overton, Putnam, Smith3 hr
Jul 2, 9:30 PM CDTAreal Flood WarningOHXClay, Jackson, Overton3 hr
Jul 2, 9:40 PM CDTFlash Flood WarningOHXCumberland, Putnam, White4 hr
Jul 2, 9:50 PM CDTFlash Flood WarningOHXHickman, Humphreys, Perry3 hr
Jul 2, 9:54 PM CDTFlash Flood WatchOHXBedford, Cannon, Clay, Coffee, Cumberland, Davidson and 17 more57 hr
Jul 3, 12:40 AM CDTAreal Flood WarningOHXClay, Overton, Putnam3 hr
Jul 3, 1:49 AM CDTFlash Flood WarningOHXCumberland, Putnam, White6 hr
Jul 3, 7:28 AM CDTAreal Flood AdvisoryOHXCumberland, Putnam, White3 hr
Jul 3, 10:06 AM CDTAreal Flood WarningOHXClay, Jackson, Macon, Overton6 hr
Jul 3, 4:45 PM CDTSpecial Weather StatementOHXClay, Fentress, Jackson, Macon, Overton45 min
Jul 3, 4:51 PM CDTSpecial Weather StatementOHXClay, Fentress, Jackson, Macon, Overton39 min

Nearby

Flash Flood Warnings in Tennessee, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.